# SDR DALA2016100407071

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 39,392 hours, 17,800 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS LIGHTNING STRIKE DAMAGE APPROXIMATELY 36INCHES FROM THE OUTBD. END. REMOVED RT AILERON FOR SHOP REPAIR. REMOVED DAMAGE UPPER AND LOWER T/E SKIN, PREP'D SAME FOR LAYUP OF REPAIR PLIESPER N757 SRM 57-60-01(425439).  OK TO LAY UP REPAIR(QC1807). LAID UP, BAGGED AND CURED REPAIR PLIES PER B757 SRM 57-60-01. PERFORMED POST REPAIR NDT INSPECTION, NO ITEMS. REPAIRS COMPLETED PER B757 SRM 57-60-01(425439).  PERFORMED  WET BALANCE PER B757 SRM 51-60-01, WITHIN THE LIMIT -16.38 TR.LBS. REINSTALLED RT AIL ON AMDS WORKCARD 2700-4133-02.
